MAUDE Adverse Event Report: LUMENIS LTD. VERSAPULSE POWERSUITE 100W; HOLMIUM SURGICAL LASERS AND DELIVERY DEVICES AND ACCESSORIES

LUMENIS LTD. VERSAPULSE POWERSUITE 100W; HOLMIUM SURGICAL LASERS AND DELIVERY DEVICES AND ACCESSORIES
Model Number VERSAPULSE POWERSUITE 100W
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the subject device dhr confirmed that the subject device was installed at the customer's site on (b)(6) 2011.A lumenis service engineer visited the site after the reported event and examined the device.The user facility reported about a "power off during use" and the engineer was unable to duplicate any errors under normal operation.The engineer verified alignment, performed power check.All power within specifications.The device was found to have met lumenis specifications and ready for use.A review of system risk files found the risk of system failure (1007143_b - risk # 2.13) which has the potential to lead to ineffective treatment which may require prolonged operation or re-operation.The risk likelihood has been quantified and found to be remote, and the risk has been characterized and documented as acceptable within full risk assessment.Although the device malfunction did not cause or contribute to any change in the patient's condition, it is uncertain if the user facility had to use the alternate device as intervention to prevent permanent damage.In an abundance of caution, lumenis is reporting this malfunction.According to the fse grains of salt were attached to electric wires between cpu pcb and lvps, this could have happened if saline water entered the machine through the front door gap(below the screen), but he did not get confirmation from the user about it.Lumenis is closing this complaint, but will continue to monitor this failure mode; complaint trending will continue to monitor per global complaint handling sop (doc no.(b)(4)) and per post marketing surveillance procedure (doc no.(b)(4)).
 
Event or Problem Description
A foreign user facility reported that during a procedure in which a lumenis versapulse powersuite 100w was being utilized, the laser shut down.Unable to continue with the system, an alternate device was brought in to complete the procedure.The procedure was completed with the alternate device.No report of patient complications was received, and no report was received alleging the device malfunction caused or contributed to any change in the patient's condition.

Brand Name
VERSAPULSE POWERSUITE 100W
Common Device Name
HOLMIUM SURGICAL LASERS AND DELIVERY DEVICES AND ACCESSORIES
Manufacturer (Section D)
LUMENIS LTD.
6 hakidma st.
po box 240
yokneam, 20692
IS  20692
MDR Report Key11868480
Report Number3004135191-2021-00031
Device Sequence Number845143
Product Code GEX
UDI-Device Identifier07290109140551
UDI-Public07290109140551
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVERSAPULSE POWERSUITE 100W
Device Catalogue Number0638-803-00
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2021
Initial Report FDA Received Date05/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1